Flash Flood, Pearl River
- When
- April 1, 3:30 AM CST to 9:30 AM CST
- Where
- Pearl River County, Countywide
- Property damage
- $25,000
- Reported by
- NEWSPAPER
- Coordinates
- 34.300, -88.650
Heavy rainfall that began on March 31st continued through the morning hours of April 1st resulting in the flooding of numerous roadways and homes in sections of coastal and south Mississippi. The hardest hit area was Jackson County where 8 to 12 inches of rain fell during the night and morning hours.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS LIX wrote it up.
Heavy rainfall that began on March 31st continued through the morning hours of April 1st resulting in the flooding of numerous roadways and homes in sections of coastal and south Mississippi. The hardest hit area was Jackson County where 8 to 12 inches of rain fell during the night and morning hours. The heavy rain also resulted in signficant flooding in lower portions of several rivers and streams in south Mississippi, particularly along major rivers in in Harrison and Jackson Counties, such as the Escatawpa, Biloxi and Tchoutacabouffa Rivers. Overall 250 homes and numerous roadways were flooded across Jackson County, with the communities of Moss Point and Ocean Springs were especially hard hit. In Harrison County, a number of roadways were flooded and a few homes around D'Iberville received water damage. In Pearl River County, several roads were flooded by the heavy rainfall.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before the first event at Apr 1, 3:15 AM CST, 15 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NEW ORLEANS LA 315 PM CST FRI APR 01 2005 .DISCUSSION... .SHORT TERM...ACTIVE NIGHT ACROSS THE NORTHERN HALF OF THE CWA TONIGHT...AS A STRONG VORT MAX CONTINUES TO DIVE INTO EAST TEXAS AND LOUISIANA...AND AN AREA OF LOW PRESSURE DEVELOPS IN AREA OF STRONG DIVERGENCE AND THUS ASCENT ALOFT. THIS DEVELOPING LOW IS CURRENTLY OVER SOUTHEAST LOUSIANA NEAR BATON ROUGE AND LAFAYETTE...AND WILL RAPIDLY RACE OFF THE NORTHEAST INTO CENTRAL MISSISSIPPI AND ALABAMA BY LATE THIS MORNING. A COLD FRONT ASSOCIATED WITH THIS DEVELOPING LOW...AND THE STRONG UPPER LEVEL TROUGH DIVING IN FROM THE CENTRAL PLAINS IS QUICKLY SLIDING INTO THE CWA THIS MORNING. EXPECT THE FRONT TO COMPLETELY CLEAR THE REGION BY 14Z...AS STRONG PRESSURE RISES AND COLD AIR ADVECTION CONTINUES IN TEXAS AND WESTERN LOUISIANA. IN THE MEAN TIME...A TRAINING SITUATION IS DEVELOPING OVER THE AREA FOR THE REMAINDER OF THE OVERNIGHT HOURS. STRONG TO SEVERE THUNDERSTORMS...WITH HAIL AND HEAVY RAINFALL CONTINUE TO AFFECT MUCH OF COASTAL MISSISSIPPI. SOME LOCALIZED FLOODING IS EXPECTED AS RAINFALL OF 4 TO 6 INCHES HAS FALLEN ACROSS THE AREA. .LONG TERM...STRONG SUBSIDENCE AND DRY AIR WILL ADVECT INTO THE REGION THIS AFTERNOON...AND REMAIN THROUGH THE WEEKEND INTO EARLY NEXT WEEK. EXPECT TEMPERATURES TO REMAIN BELOW NORMAL FRIDAY INTO SATURDAY...AS A COOL SURFACE HIGH SETS UP. HOWEVER...A QUICK WARM UP WILL TAKE PLACE EARLY NEXT...AS SURFACE RIDGING SLIDES TO THE EAST OF THE REGION...AS STRONG WARM AIR ADVECTION DEVELOPS OVER THE AREA...IN ADVACE OF NEXT SYSTEM DEVELOPING IN CENTRAL PLAINS. IT APPEARS THIS SYSTEM WILL KEEP BEST ENERGY NORTH OF THE CWA...BUT A TRAILING COLD FRONT COULD SET OFF SOME CONVECTIVE ACTIVITY NEXT WEDNESDAY. IN THE WAKE OF THE FRONT...UPPER LEVEL VORT MAX WILL SLIDE THORUGH LOWER MISSISSIPPI VALLEY...WITH SOME DIURNAL SHOWERS POSSIBLE THURSDAY...DUE TO STEEP LAPSE RATES ASSOCIATED WITH VORT MAX. && .PRELIMINARY POINT TEMPS/POPS... MCB 70 44 65 38 / 30 0 0 0 BTR 72 45 67 40 / 20 0 0 0 MSY 76 53 69 48 / 30 0 0 0 GPT 75 48 68 43 / 50 0 0 0 && .LIX WATCHES/WARNINGS/ADVISORIES... LA...TORNADO WATCH UNTIL 7 AM CST LAZ034>040-047>050-061>064-068>070. MS...TORNADO WATCH UNTIL 7 AM CST MSZ068>071-077-080>082. SE LA AND MS COASTAL WATERS...SMALL CRAFT ADVISORY FOR ALL COASTAL WATERS AND TIDAL LAKES THROUGH SATURDAY. && 32
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 829 PM CST THU MAR 31 2005 LAZ034>040-046>050-056>070-MSZ068>071-077-080>082-011330- AMITE-ASCENSION-ASSUMPTION-EAST BATON ROUGE-EAST FELICIANA-HANCOCK- HARRISON-IBERVILLE-JACKSON-LIVINGSTON-LOWER JEFFERSON- LOWER LAFOURCHE-LOWER PLAQUEMINES-LOWER ST. BERNARD-LOWER TERREBONNE- ORLEANS-PEARL RIVER-PIKE-POINTE COUPEE-ST. CHARLES-ST. HELENA- ST. JAMES-ST. JOHN THE BAPTIST-ST. TAMMANY-TANGIPAHOA- UPPER JEFFERSON-UPPER LAFOURCHE-UPPER PLAQUEMINES-UPPER ST. BERNARD- UPPER TERREBONNE-WALTHALL-WASHINGTON-WEST BATON ROUGE-WEST FELICIANA- WILKINSON- 829 PM CST THU MAR 31 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL AND SOUTHEAST LOUISIANA AND EXTREME SOUTHWEST...SOUTH CENTRAL AND COASTAL MISSISSIPPI. .DAY ONE...TONIGHT ...A SLIGHTT TO MODERATE RISK OF SEVERE THUNDERSTORMS EXISTS ACROSS SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI... AN OUTFLOW BOUNDARY REMAINS OVER SOUTHEAST LOUISIANA AND SOUTH MISISSSPPI THIS EVENING. THIS BOUNDARY...COMBINED WITH AMPLE LOW LEVEL WARMTH AND HUMIDITY...AND AN APPROACHING UPPER LEVEL LOW PRESSURE SYSTEM HAVE ALLOWED NUMEROUS STRONG TO SEVERE THUNDERSTORMS TO DEVELOP OVER THE REGION THIS EVENING. THIS TREND WILL CONTINUE INTO TONIGHT...AS A SURFACE LOW DEVELOPS OVER SOUTHWEST LOUISIANA AND TRACKS INTO CENTRAL MISSISSIPPI. STRONG LOW LEVEL WINDS WILL DEVELOP IN ADVANCE OF THE LOW...AND TRAILING COLD FRONT BY MIDNIGHT. THESE STRONGER WINDS...COMBINED WITH A CONTINUED HIGHLY UNSTABLE AIRMASS...WILL LEAD TO A MORE WIDESPREAD SEVERE THUNDERSTORM OUTBREAK TONIGHT. THE PRIMARY THREAT WITH THESE THUNDERSTORMS WILL BE LARGE DAMAGING HAIL...DAMAGING WIND GUSTS TO 70 MPH...AND AN ISOLATED TORNADO. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SEVERE THUNDERSTORMS WILL BE FOUND OVER THE REGION DURING THE MORNING HOURS OF FRIDAY...WITH THE HIGHEST THREAT BEING OVER FAR SOUTHEAST LOUISIANA AND COASTAL MISSISSIPPI. DAMAGING WINDS AND HAIL WILL BE PRIMARY THREAT FROM THESE THUNDERSTORMS. ANOTHER ROUND OF THUNDERSTORM ACTIVITY IS EXPECTED TUESDAY AND WEDNESDAY OF NEXT WEEK. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS REQUESTED AT THIS TIME. 32
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1005 PM CST THU MAR 31 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL SLIDELL 30.28N 89.78W
03/31/2005 0.50 INCH ST. TAMMANY LA NWS EMPLOYEE
REPORTED BY NWS EMPLOYEE AT TARGET SHOPPING CENTER
0504 PM HAIL PEARL RIVER 30.37N 89.75W
03/31/2005 0.50 INCH ST. TAMMANY LA NWS EMPLOYEE
0505 PM HAIL SLIDELL AIRPORT 30.35N 89.82W
03/31/2005 1.00 INCH ST. TAMMANY LA AMATEUR RADIO
MEASURED AT THE NATIONAL WEATHER SERVICE OFFICE IN
SLIDELL.
0515 PM HAIL 9 W KILN 30.42N 89.59W
03/31/2005 0.75 INCH HANCOCK MS EMERGENCY MNGR
0515 PM HAIL PEARL RIVER 30.37N 89.75W
03/31/2005 2.50 INCH ST. TAMMANY LA TRAINED SPOTTER
0515 PM HAIL PEARL RIVER 30.37N 89.75W
03/31/2005 0.75 INCH ST. TAMMANY LA NWS EMPLOYEE
0520 PM HAIL PEARL RIVER 30.37N 89.75W
03/31/2005 1.75 INCH ST. TAMMANY LA BROADCAST MEDIA
0524 PM HAIL DENHAM SPRINGS 30.48N 90.96W
03/31/2005 1.00 INCH LIVINGSTON LA PUBLIC
0525 PM HAIL GREENWELL SPRING 30.58N 90.99W
03/31/2005 1.75 INCH EAST BATON ROUGE LA PUBLIC
0530 PM HAIL 1 W PICAYUNE 30.53N 89.70W
03/31/2005 0.88 INCH PEARL RIVER MS EMERGENCY MNGR
0530 PM HAIL BATON ROUGE 30.45N 91.13W
03/31/2005 0.88 INCH EAST BATON ROUGE LA NWS EMPLOYEE
0530 PM HAIL 5 NE WATSON 30.63N 90.89W
03/31/2005 0.50 INCH LIVINGSTON LA PUBLIC
REPORTED IN THE COMMUNUITY OF WEISS.
0550 PM HAIL 10 NNE KILN 30.55N 89.37W
03/31/2005 1.00 INCH HANCOCK MS EMERGENCY MNGR
0557 PM HAIL WATSON 30.58N 90.95W
03/31/2005 1.75 INCH LIVINGSTON LA PUBLIC
0600 PM HAIL LIVINGSTON 30.50N 90.75W
03/31/2005 1.75 INCH LIVINGSTON LA EMERGENCY MNGR
GOLF BALL SIZE REPORTED ALONG US HIGHWAY 190 FROM WATSON
TO LIVINGSTON TO WALKER BETWEEN 550 AND 605 PM CST.
0615 PM HAIL EASLEYVILLE 30.93N 90.69W
03/31/2005 0.25 INCH ST. HELENA LA EMERGENCY MNGR
0641 PM HAIL 4 S FRANKLINTON 30.79N 90.14W
03/31/2005 1.75 INCH WASHINGTON LA AMATEUR RADIO
0645 PM HAIL AMITE 30.73N 90.51W
03/31/2005 1.00 INCH TANGIPAHOA LA EMERGENCY MNGR
0700 PM HAIL 3 NNW PEARL RIVER 30.41N 89.77W
03/31/2005 2.75 INCH ST. TAMMANY LA BROADCAST MEDIA
BASEBALL SIZE HAIL REPORTED IN THE COMMUNITY OF HICKORY
BY MEDIA SPOTTER.
0705 PM FUNNEL CLOUD 4 ESE WILMER 30.79N 90.30W
03/31/2005 TANGIPAHOA LA EMERGENCY MNGR
SPOTTED BY THE STATE POLICE
0710 PM HAIL 10 NE POPLARVILLE 30.94N 89.41W
03/31/2005 0.88 INCH PEARL RIVER MS EMERGENCY MNGR
0745 PM FUNNEL CLOUD 5 E FRANKLINTON 30.85N 90.06W
03/31/2005 WASHINGTON LA EMERGENCY MNGR
SPOTTED ALONG HIGHWAY 10
0745 PM HAIL ENON 30.73N 90.08W
03/31/2005 1.00 INCH WASHINGTON LA EMERGENCY MNGR
0745 PM HAIL ANGIE 30.96N 89.82W
03/31/2005 0.25 INCH WASHINGTON LA EMERGENCY MNGR
0758 PM HAIL MAGNOLIA 31.15N 90.46W
03/31/2005 0.50 INCH PIKE MS EMERGENCY MNGR
0758 PM HAIL GULFPORT 30.39N 89.07W
03/31/2005 0.25 INCH HARRISON MS AMATEUR RADIO
0826 PM HAIL BATCHELOR 30.84N 91.66W
03/31/2005 1.00 INCH POINTE COUPEE LA EMERGENCY MNGR
0856 PM HAIL MAGNOLIA 31.15N 90.46W
03/31/2005 1.75 INCH PIKE MS EMERGENCY MNGR
0903 PM HAIL MCCOMB 31.25N 90.47W
03/31/2005 1.75 INCH PIKE MS EMERGENCY MNGR
QUARTER TO GOLFBALL SIZE HAIL REPORTED.
0915 PM HAIL 9 NW ST. FRANCISVILLE 30.88N 91.49W
03/31/2005 1.75 INCH WEST FELICIANA LA EMERGENCY MNGR
0923 PM HAIL ESCATAWPA 30.49N 88.55W
03/31/2005 1.00 INCH JACKSON MS EMERGENCY MNGR
REPORTED BY LOCAL LAW ENFORCEMENT
0952 PM HAIL NORWOOD 30.96N 91.11W
03/31/2005 1.75 INCH EAST FELICIANA LA EMERGENCY MNGR
&&
PGRIGSBYPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1016 PM CST THU MAR 31 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL SLIDELL 30.28N 89.78W
03/31/2005 0.50 INCH ST. TAMMANY LA NWS EMPLOYEE
REPORTED BY NWS EMPLOYEE AT TARGET SHOPPING CENTER
0504 PM HAIL PEARL RIVER 30.37N 89.75W
03/31/2005 0.50 INCH ST. TAMMANY LA NWS EMPLOYEE
0505 PM HAIL SLIDELL AIRPORT 30.35N 89.82W
03/31/2005 1.00 INCH ST. TAMMANY LA AMATEUR RADIO
MEASURED AT THE NATIONAL WEATHER SERVICE OFFICE IN
SLIDELL.
0515 PM HAIL 9 W KILN 30.42N 89.59W
03/31/2005 0.75 INCH HANCOCK MS EMERGENCY MNGR
0515 PM HAIL PEARL RIVER 30.37N 89.75W
03/31/2005 2.50 INCH ST. TAMMANY LA TRAINED SPOTTER
0515 PM HAIL PEARL RIVER 30.37N 89.75W
03/31/2005 0.75 INCH ST. TAMMANY LA NWS EMPLOYEE
0520 PM HAIL PEARL RIVER 30.37N 89.75W
03/31/2005 1.75 INCH ST. TAMMANY LA BROADCAST MEDIA
0524 PM HAIL DENHAM SPRINGS 30.48N 90.96W
03/31/2005 1.00 INCH LIVINGSTON LA PUBLIC
0525 PM HAIL GREENWELL SPRING 30.58N 90.99W
03/31/2005 1.75 INCH EAST BATON ROUGE LA PUBLIC
0530 PM HAIL BATON ROUGE 30.45N 91.13W
03/31/2005 0.88 INCH EAST BATON ROUGE LA NWS EMPLOYEE
0530 PM HAIL 5 NE WATSON 30.63N 90.89W
03/31/2005 0.50 INCH LIVINGSTON LA PUBLIC
REPORTED IN THE COMMUNUITY OF WEISS.
0530 PM HAIL 1 W PICAYUNE 30.53N 89.70W
03/31/2005 0.88 INCH PEARL RIVER MS EMERGENCY MNGR
0550 PM HAIL 10 NNE KILN 30.55N 89.37W
03/31/2005 1.00 INCH HANCOCK MS EMERGENCY MNGR
0557 PM HAIL WATSON 30.58N 90.95W
03/31/2005 1.75 INCH LIVINGSTON LA PUBLIC
0600 PM HAIL LIVINGSTON 30.50N 90.75W
03/31/2005 1.75 INCH LIVINGSTON LA EMERGENCY MNGR
GOLF BALL SIZE REPORTED ALONG US HIGHWAY 190 FROM WATSON
TO LIVINGSTON TO WALKER BETWEEN 550 AND 605 PM CST.
0615 PM HAIL EASLEYVILLE 30.93N 90.69W
03/31/2005 0.25 INCH ST. HELENA LA EMERGENCY MNGR
0641 PM HAIL 4 S FRANKLINTON 30.79N 90.14W
03/31/2005 1.75 INCH WASHINGTON LA AMATEUR RADIO
0645 PM HAIL AMITE 30.73N 90.51W
03/31/2005 1.00 INCH TANGIPAHOA LA EMERGENCY MNGR
0700 PM HAIL 3 NNW PEARL RIVER 30.41N 89.77W
03/31/2005 2.75 INCH ST. TAMMANY LA BROADCAST MEDIA
BASEBALL SIZE HAIL REPORTED IN THE COMMUNITY OF HICKORY
BY MEDIA SPOTTER.
0705 PM FUNNEL CLOUD 4 ESE WILMER 30.79N 90.30W
03/31/2005 TANGIPAHOA LA EMERGENCY MNGR
SPOTTED BY THE STATE POLICE
0710 PM HAIL 10 NE POPLARVILLE 30.94N 89.41W
03/31/2005 0.88 INCH PEARL RIVER MS EMERGENCY MNGR
0745 PM HAIL ANGIE 30.96N 89.82W
03/31/2005 0.25 INCH WASHINGTON LA EMERGENCY MNGR
0745 PM FUNNEL CLOUD 5 E FRANKLINTON 30.85N 90.06W
03/31/2005 WASHINGTON LA EMERGENCY MNGR
SPOTTED ALONG HIGHWAY 10
0745 PM HAIL ENON 30.73N 90.08W
03/31/2005 1.00 INCH WASHINGTON LA EMERGENCY MNGR
0758 PM HAIL GULFPORT 30.39N 89.07W
03/31/2005 0.25 INCH HARRISON MS AMATEUR RADIO
0758 PM HAIL MAGNOLIA 31.15N 90.46W
03/31/2005 0.50 INCH PIKE MS EMERGENCY MNGR
0826 PM HAIL BATCHELOR 30.84N 91.66W
03/31/2005 1.00 INCH POINTE COUPEE LA EMERGENCY MNGR
0856 PM HAIL MAGNOLIA 31.15N 90.46W
03/31/2005 1.75 INCH PIKE MS EMERGENCY MNGR
0903 PM HAIL MCCOMB 31.25N 90.47W
03/31/2005 1.75 INCH PIKE MS EMERGENCY MNGR
QUARTER TO GOLFBALL SIZE HAIL REPORTED.
0915 PM HAIL 9 NW ST. FRANCISVILLE 30.88N 91.49W
03/31/2005 1.75 INCH WEST FELICIANA LA EMERGENCY MNGR
0923 PM HAIL ESCATAWPA 30.49N 88.55W
03/31/2005 1.00 INCH JACKSON MS EMERGENCY MNGR
REPORTED BY LOCAL LAW ENFORCEMENT
0952 PM HAIL NORWOOD 30.96N 91.11W
03/31/2005 1.75 INCH EAST FELICIANA LA EMERGENCY MNGR
1004 PM HAIL GLOSTER 31.19N 91.02W
03/31/2005 2.00 INCH AMITE MS EMERGENCY MNGR
&&
PGRIGSBYPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1217 AM CST FRI APR 01 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL SLIDELL 30.28N 89.78W
03/31/2005 0.50 INCH ST. TAMMANY LA NWS EMPLOYEE
REPORTED BY NWS EMPLOYEE AT TARGET SHOPPING CENTER
0504 PM HAIL PEARL RIVER 30.37N 89.75W
03/31/2005 0.50 INCH ST. TAMMANY LA NWS EMPLOYEE
0505 PM HAIL SLIDELL AIRPORT 30.35N 89.82W
03/31/2005 1.00 INCH ST. TAMMANY LA AMATEUR RADIO
MEASURED AT THE NATIONAL WEATHER SERVICE OFFICE IN
SLIDELL.
0515 PM HAIL 9 W KILN 30.42N 89.59W
03/31/2005 0.75 INCH HANCOCK MS EMERGENCY MNGR
0515 PM HAIL PEARL RIVER 30.37N 89.75W
03/31/2005 2.50 INCH ST. TAMMANY LA TRAINED SPOTTER
0515 PM HAIL PEARL RIVER 30.37N 89.75W
03/31/2005 0.75 INCH ST. TAMMANY LA NWS EMPLOYEE
0520 PM HAIL PEARL RIVER 30.37N 89.75W
03/31/2005 1.75 INCH ST. TAMMANY LA BROADCAST MEDIA
0524 PM HAIL DENHAM SPRINGS 30.48N 90.96W
03/31/2005 1.00 INCH LIVINGSTON LA PUBLIC
0525 PM HAIL GREENWELL SPRING 30.58N 90.99W
03/31/2005 1.75 INCH EAST BATON ROUGE LA PUBLIC
0530 PM HAIL 5 NE WATSON 30.63N 90.89W
03/31/2005 0.50 INCH LIVINGSTON LA PUBLIC
REPORTED IN THE COMMUNUITY OF WEISS.
0530 PM HAIL 1 W PICAYUNE 30.53N 89.70W
03/31/2005 0.88 INCH PEARL RIVER MS EMERGENCY MNGR
0530 PM HAIL BATON ROUGE 30.45N 91.13W
03/31/2005 0.88 INCH EAST BATON ROUGE LA NWS EMPLOYEE
0550 PM HAIL 10 NNE KILN 30.55N 89.37W
03/31/2005 1.00 INCH HANCOCK MS EMERGENCY MNGR
0557 PM HAIL WATSON 30.58N 90.95W
03/31/2005 1.75 INCH LIVINGSTON LA PUBLIC
0600 PM HAIL LIVINGSTON 30.50N 90.75W
03/31/2005 1.75 INCH LIVINGSTON LA EMERGENCY MNGR
GOLF BALL SIZE REPORTED ALONG US HIGHWAY 190 FROM WATSON
TO LIVINGSTON TO WALKER BETWEEN 550 AND 605 PM CST.
0615 PM HAIL EASLEYVILLE 30.93N 90.69W
03/31/2005 0.25 INCH ST. HELENA LA EMERGENCY MNGR
0641 PM HAIL 4 S FRANKLINTON 30.79N 90.14W
03/31/2005 1.75 INCH WASHINGTON LA AMATEUR RADIO
0645 PM HAIL AMITE 30.73N 90.51W
03/31/2005 1.00 INCH TANGIPAHOA LA EMERGENCY MNGR
0700 PM HAIL 3 NNW PEARL RIVER 30.41N 89.77W
03/31/2005 2.75 INCH ST. TAMMANY LA BROADCAST MEDIA
BASEBALL SIZE HAIL REPORTED IN THE COMMUNITY OF HICKORY
BY MEDIA SPOTTER.
0705 PM FUNNEL CLOUD 4 ESE WILMER 30.79N 90.30W
03/31/2005 TANGIPAHOA LA EMERGENCY MNGR
SPOTTED BY THE STATE POLICE
0710 PM HAIL 10 NE POPLARVILLE 30.94N 89.41W
03/31/2005 0.88 INCH PEARL RIVER MS EMERGENCY MNGR
0745 PM HAIL ENON 30.73N 90.08W
03/31/2005 1.00 INCH WASHINGTON LA EMERGENCY MNGR
0745 PM FUNNEL CLOUD 5 E FRANKLINTON 30.85N 90.06W
03/31/2005 WASHINGTON LA EMERGENCY MNGR
SPOTTED ALONG HIGHWAY 10
0745 PM HAIL ANGIE 30.96N 89.82W
03/31/2005 0.25 INCH WASHINGTON LA EMERGENCY MNGR
0758 PM HAIL GULFPORT 30.39N 89.07W
03/31/2005 0.25 INCH HARRISON MS AMATEUR RADIO
0758 PM HAIL MAGNOLIA 31.15N 90.46W
03/31/2005 0.50 INCH PIKE MS EMERGENCY MNGR
0826 PM HAIL BATCHELOR 30.84N 91.66W
03/31/2005 1.00 INCH POINTE COUPEE LA EMERGENCY MNGR
0856 PM HAIL MAGNOLIA 31.15N 90.46W
03/31/2005 1.75 INCH PIKE MS EMERGENCY MNGR
0903 PM HAIL MCCOMB 31.25N 90.47W
03/31/2005 1.75 INCH PIKE MS EMERGENCY MNGR
QUARTER TO GOLFBALL SIZE HAIL REPORTED.
0915 PM HAIL 9 NW ST. FRANCISVILLE 30.88N 91.49W
03/31/2005 1.75 INCH WEST FELICIANA LA EMERGENCY MNGR
0923 PM HAIL ESCATAWPA 30.49N 88.55W
03/31/2005 1.00 INCH JACKSON MS EMERGENCY MNGR
REPORTED BY LOCAL LAW ENFORCEMENT
0952 PM HAIL NORWOOD 30.96N 91.11W
03/31/2005 1.75 INCH EAST FELICIANA LA EMERGENCY MNGR
1004 PM HAIL GLOSTER 31.19N 91.02W
03/31/2005 2.00 INCH AMITE MS EMERGENCY MNGR
1034 PM HAIL MAGNOLIA 31.15N 90.46W
03/31/2005 0.50 INCH PIKE MS EMERGENCY MNGR
1040 PM HAIL BILOXI 30.42N 88.93W
03/31/2005 0.50 INCH HARRISON MS EMERGENCY MNGR
1045 PM HAIL MCCOMB 31.25N 90.47W
03/31/2005 0.50 INCH PIKE MS EMERGENCY MNGR
1045 PM HAIL OCEAN SPRINGS 30.41N 88.80W
03/31/2005 0.75 INCH JACKSON MS EMERGENCY MNGR
1157 PM HAIL GULFPORT 30.39N 89.07W
03/31/2005 1.75 INCH HARRISON MS EMERGENCY MNGR
&&
PGRIGSBYPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
104 AM CST FRI APR 01 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0103 AM HAIL 7 W VANCLEAVE 30.54N 88.78W
04/01/2005 0.75 INCH JACKSON MS EMERGENCY MNGR
&&
PGRIGSBYThe Columbus AFB radar (KGWX), 54 km away, was scanning. The volume nearest the first event began at 09:27 UTC.
3 flash flood, 3 flood. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Mississippi in 2005Every state in 2005This day in weather historyWarnings in Mississippi, April 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5443652, 5443650, 5443651, 5443268, 5443653, 5443654.